# SDR IPXA12175961

- Difficulty date: September 27, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 10,795 hours, 6,974 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53612300201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10YR, TORSION BOX RT UPPER WEB BETWEEN FR4 AND FR5, Z -156.7 IS CRACKED.  REPAIRED TORSION BOX RT UPPER WEB BETWEEN FR4 AND FR5, Z-156.7 IAW EA 300-5310-01-A4298-IR AND EO A300-5310-48911-A.
